# SDR 98ZZZX1742

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157AC
- Make and model: Skrsky S64F
- Aircraft serial: 64065
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201048
- Condition: Cracked
- Location: M/R
- Part time: 5,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SPAR IS CRACKED 72.81 INCHES FROM TIP UNDER THE NR 6 POCKET, CLOSE (APPROXIMATELY .1 INCH) TO THE SPACE BETWEEN THE NR 6 AND NR 7 POCKETS.  THE CRACK RUNS CHORDWISE BETWEEN THE POCKET LEADING EDGE GROOVE, AND THE BACKWALL RADIUS.  IT DOES NOT APPEAR TO GO ALL THE WAY TO THE BACKWALL RADIUS.  THE CRACK IS APPROXIMATELY .5 INCH LONG AND LOOKS LIKE IT MAY HAVE BEEN CAUSED BY CORROSION PITS UNDERNEATH THE ORIGINAL ADHESIVE.  ERICKSON HAD NOT REPLACED THIS POCKET AND IT IS UNKNOWN IF THE POCKET HAS EVER BEEN REPLACED.
